Viscosity solutions to degenerate diffusion problems
MetadataShow full metadata
This paper concerns the weak solutions to a Cauchy problem in RN for a degenerate nonlinear parabolic equation. We obtain the Holder regularity of the weak solutions to this problem.
CitationChen, Z. C., & Zhao, Y. Y. (2007). Viscosity solutions to degenerate diffusion problems. Electronic Journal of Differential Equations, 2007(15), pp. 1-6.
This work is licensed under a Creative Commons Attribution 4.0 International License.